# SDR FDEA202302240342

- Difficulty date: February 24, 2023
- Submitted: February 27, 2023
- Operation: Air carrier
- Aircraft: N937FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 23895
- Aircraft time: 75,019 hours, 33,880 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Pressure Switch
- Part number: 211C223528
- Part serial: M0225229C
- Condition: Failed
- Location: N/A
- Component: Press Switch, Eaton
- Component part number: 211C223528
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDIS  937     29-30  1780     24FEB23  ONT  FACT  U  R HYD SYS PRESS EICAS AND DISCRETE LIGHT ALONG WITH  BRAKE SOURCE IN FLIGHT.  RAN THE QRH CHECKLIST,  DECLARED AN EMERGENCY AND PREFORMED FLAPS 20  LANDING IN ONT.     AMM: 29-11-17-4  REMOVED AND REPLACED R/H PRESSURE SWITCH S32 EATON  P/N 211C223-528 S/N M0225229C  REF AMM 29-11-17-4  OPS AND LEAK  GOOD A/C OK FOR SERVICE
